I used masturbate daily since 2007. My job is related with computer works, so I've to spend my whole day in computer. From last month i started getting headache, blur vision and weakness too. I asked with some people they told excessive masturbation is responsible for all of these problems. I'm so addicted in masturbation that i cant sleep without doing it. I checked up my i eyes and doctor advised me to wear glass. I'm still masturbation but from last week i'm getting very weakness. When ever i used to drink tea or coffee, i got light headache and weakness in my hands too, it feels like i cant even carry a water bottle too. Does masturbation is causing all of these?
thapa on 2015-02-12
One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.
Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
♡ kadwa 8 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.